# SDR AALA202010199028

- Difficulty date: October 16, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 72,771 hours, 9,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0202366003
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  MAIN CABIN BULKHEAD WALL FORWARD OF AFT GALLEY NR 7, RIGHT HAND SIDE ESCAPE PATH LIGHT LENS DAMAGED.  REPLACED PATH LIGHTING LIGHT ASSEMBLY IN MAIN CABIN BULKHEAD WALL FORWARD OF AFT GALLEY 7 RIGHT HAND SIDE.
